Oscillatory behavior of second-order nonlinear neutral differential equations
Journal article, Peer reviewed
MetadataShow full item record
Original versionLi, T., & Rogovchenko, Y. V. (2014). Oscillatory behavior of second-order nonlinear neutral differential equations. Abstract and Applied Analysis, 2014, 1-8. doi: 10.1155/2014/143614 10.1155/2014/143614
We study oscillatory behavior of solutions to a class of second-order nonlinear neutral differential equations under the assumptions that allow applications to differential equations with delayed and advanced arguments. New theorems do not need several restrictive assumptions required in related results reported in the literature. Several examples are provided to show that the results obtained are sharp even for second-order ordinary differential equations and improve related contributions to the subject.
Published version of an article in the journal: Abstract and Applied Analysis. Also available from the publisher at: http://dx.doi.org/10.1155/2014/143614 Open Access